# SDR ASAA2015011410268

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 51,576 hours, 23,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA LAMP INOPERATIVE IN L1 DOOR THRESHOLD EMERGENCY SPOTLIGHT.  ACFT GROUNDED.  REPLACED THE LAMP AND OPS NORMAL IAW AMM 33-51-00.
